# SDR AALA20130514001

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 89,597 hours, 14,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED CONTACTS AND REPLACED LAMP FOR LEFT NUMBER 1 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
